# SDR EM01018

- Difficulty date: October 14, 2004
- Submitted: October 15, 2004
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000015
- Engine: Ge CF34*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 4120T00P31
- Part serial: DL0427
- Condition: Faulty
- Location: Zone 100
- Part time: 1,322 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW RECEIVED (ENGINE NR1 NO DISPATCH MESSAGE). THE FLIGHT RETURNED TO THE GATE.MAINTENANCE REMOVED AND REPLACED NR1 ENGINE FADEC.
